# SDR C1HA200493021

- Difficulty date: November 26, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO CUSP WEB CLIP IS CORRODED ON STA 1166 FRAME AT STR 17L.  INSTALLED NEW CLIP, MINOR.
